Oscillation Theorems for Fractional Order Neutral Differential Equations

Journal Title: Journal of Applied Computer Science & Mathematics - Year 2016, Vol 10, Issue 22

Abstract

The purpose of this paper is to study the oscillation of the fractional order neutral differential equation 𝑫𝒕 𝜢[𝒓(𝒕)[𝑫𝒕 𝜢(𝒙(𝒕) + 𝒑(𝒕)𝒙(𝝉(𝒕)))]𝜸] + 𝒒(𝒕)π’™πœΈ(𝝈(𝒕)) = 𝟎, where 𝑫𝒕 𝜢(β‹…) is a modified Riemann-Liouville derivative. The obtained results are based on the new comparison theorems, which enable us to reduce the oscillatory problem of 𝟐𝜢-order fractional differential equation to the oscillation of the first order equation. The results are easily verified

Authors and Affiliations

V. GANESAN, KUMAR M. SATHISH

Keywords

Related Articles

IT&C used by Individuals and Economic Development in Romania - Application of Cointegration and Vector Error Correction Model

Since the first decade of the 21st century, information and communication technology has become both a tool for the individual and, in many cases, a way of life. Undoubtedly, the Internet has revolutionized the society i...

Removal of Baseline Wander Noise from Electrocardiogram (ECG) using Fifth-order Spline Interpolation

Abstract–Baseline wandering can mask some important features of the Electrocardiogram (ECG) signal hence it is desirable to remove this noise for proper analysis and display of the ECG signal. This paper presents the imp...

Bipolar – Valued Q – Fuzzy Hx Subgroup on an Hx Group

In this paper, we define the algebraic structures of a bipolar Q – fuzzy sub HX group and some related properties are investigated. We also define a bipolar Q – fuzzy normalizer and establish the relation with a bipolar...

Identification of Core Architecture Classes for Object-Oriented Software Systems

The new member of the software development team needs to understand the software prior making modifications to the unknown system. The core classes that constitute the system architecture can reveal important structural...

Secure and Efficient Diffusion Layers for Block Ciphers

Abstract–Modern block ciphers are designed to meet confusion and diffusion criteria. Substitution and permutation layers are used in the round function for this purpose. In this paper, we present a number of choices for...

Download PDF file
  • EP ID EP446594
  • DOI 10.4316/JACSM.201602007
  • Views 377
  • Downloads 0

How To Cite

V. GANESAN, KUMAR M. SATHISH (2016). Oscillation Theorems for Fractional Order Neutral Differential Equations. Journal of Applied Computer Science & Mathematics, 10(22), 46-51. https://europub.co.uk./articles/-A-446594